It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yes, sometimes when getting off of bcps can cause breakouts but the Spiro will help that. It will take 4 to 5 months to really feel home free. The Yaz is a very small dosage and you shouldn't be scared of the reviews too much. It is out there so much because it is the most widely used one and there are more complaints when more people use it. If you have cystic acne, then I recommend wait to get off anything until you get closer to 4 months. Yaz is a mini pill. Look into more about why you are anxious and have low sex drive. Maybe something else going on. Just food for thought. Good luck





All times are GMT -7. The time now is 01:41 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!